# SDR ASAA12511339

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 13,240 hours, 4,222 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE WARNING ILLUMINATED ON GROUND.  ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.
